Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 30, Pages 1911-1922
http://dx.doi.org/10.1155/S0161171203207195

First hitting times of simple random walks on graphs with congestion points

Department of Computer Science, Humboldt University Berlin, Unter den Linden 6, Berlin 10099, Germany

Received 29 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihyun Kang, “First hitting times of simple random walks on graphs with congestion points,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 30, pp. 1911-1922, 2003. https://doi.org/10.1155/S0161171203207195.